High Alert Medication: This medication bears a heightened risk of causing significant patient harm when it is used in error.
To hear audio pronunciation of this topic, purchase a subscription or log in.
There's more to see -- the rest of this topic is available only to subscribers.
Vallerand, April Hazard., et al. "Topotecan." Davis's Drug Guide, 18th ed., F.A. Davis Company, 2023. Nursing Central, nursing.unboundmedicine.com/nursingcentral/view/Davis-Drug-Guide/51756/1/topotecan.
Vallerand AHA, Sanoski CAC, Quiring CC. Topotecan. Davis's Drug Guide. F.A. Davis Company; 2023. https://nursing.unboundmedicine.com/nursingcentral/view/Davis-Drug-Guide/51756/1/topotecan. Accessed May 31, 2023.
Vallerand, A. H., Sanoski, C. A., & Quiring, C. (2023). Topotecan. In Davis's Drug Guide (18th ed.). F.A. Davis Company. https://nursing.unboundmedicine.com/nursingcentral/view/Davis-Drug-Guide/51756/1/topotecan
Vallerand AHA, Sanoski CAC, Quiring CC. Topotecan [Internet]. In: Davis's Drug Guide. F.A. Davis Company; 2023. [cited 2023 May 31]. Available from: https://nursing.unboundmedicine.com/nursingcentral/view/Davis-Drug-Guide/51756/1/topotecan.
* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - topotecan ID - 51756 A1 - Sanoski,Cynthia A, AU - Vallerand,April Hazard, AU - Quiring,Courtney, BT - Davis's Drug Guide UR - https://nursing.unboundmedicine.com/nursingcentral/view/Davis-Drug-Guide/51756/1/topotecan PB - F.A. Davis Company ET - 18 DB - Nursing Central DP - Unbound Medicine ER -